Title

Laplace operators with eigenfunctions whose nodal set is a knot

RIS ID

130038

Publication Details

Enciso, A., Hartley, D. James. & Peralta-Salas, D. (2016). Laplace operators with eigenfunctions whose nodal set is a knot. Journal of Functional Analysis, 271 (1), 182-200.

Abstract

We prove that, given any knot γ in a compact 3-manifold M, there exists a Riemannian metric on M such that there is a complex-valued eigenfunction u of the Laplacian, corresponding to the first nontrivial eigenvalue, whose nodal set u^(-1)(0) has a connected component given by γ. Higher dimensional analogs of this result will also be considered.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jfa.2016.04.016